Volume 14, Number 2, Summer 2006
REITERATED HOMOGENIZATION OF SOME
LINEAR AND NONLINEAR MONOTONE
LISELOTT FLODÉN AND MARIANNE OLSSON
Dedicated to Professors Jack W. Macki and James S. Muldowney
Abstract. This paper concerns the reiterated homogenization
of monotone parabolic problems of the form ∂tuε -
∇.a(x/ε, x/ε2, t/εγ, ∇uε )=f.
We prove that under certain
assumptions on a, there exists a G-limit b, which is also characterized
by means of homogenization for 0 < r < 3, where three
different cases are distinguished.